Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An inverse problem of Hamiltonian dynamics


Authors: M. Rudnev and V. Ten
Journal: Proc. Amer. Math. Soc. 134 (2006), 3295-3299
MSC (2000): Primary 37J05, 70H12
Published electronically: May 8, 2006
MathSciNet review: 2231914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the question of whether for a natural Hamiltonian system on a two-dimensional compact configuration manifold, a single trajectory of sufficiently high energy is almost surely enough to reconstruct a real analytic potential.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37J05, 70H12

Retrieve articles in all journals with MSC (2000): 37J05, 70H12


Additional Information

M. Rudnev
Affiliation: Department of Mathematics, University of Bristol, University Walk, Bristol BS8 1TW, United Kingdom
Email: m.rudnev@bris.ac.uk

V. Ten
Affiliation: Department of Mathematics, University of Bristol, University Walk, Bristol BS8 1TW, United Kingdom
Email: v.ten@bris.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08351-1
PII: S 0002-9939(06)08351-1
Received by editor(s): February 14, 2005
Received by editor(s) in revised form: May 26, 2005
Published electronically: May 8, 2006
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.